×

zbMATH — the first resource for mathematics

Minimal proof of a generalized Droz-Farny theorem. (English) Zbl 1362.51016
Summary: We give a simple proof of a recent generalization of the Droz-Farny line theorem by using complex numbers.

MSC:
51M04 Elementary problems in Euclidean geometries
PDF BibTeX XML Cite
Full Text: Link
References:
[1] J.-L. Ayme, A synthetic proof of the Droz-Farny line theorem, Forum Geom., 4 (2004) 219–224. · Zbl 1078.51019
[2] C. Letrouit, On a new generalization of the Droz-Farny line, Forum Geom., 16 (2016) 367–369. Gr’egoire Nicollier: University of Applied Sciences of Western Switzerland, Route du Rawyl 47, CH–1950 Sion, Switzerland E-mail address: gregoire.nicollier@hevs.ch · Zbl 1362.51010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.